# SDR CALA2025080507295

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 110,952 hours, 14,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS AFT CENTER LAV ALL LIGHTS INOPERATIVE.   REPLACED THE BATTERY M33400 AT MED 3L, OPS CHECKED OK IAW AMM 33-51-06-960-802.
